Approximate Stable Diagonalization of the Green's Function for Low Frequencies


Ergul O. , Karaosmanoglu B.

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, vol.13, pp.1054-1056, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13
  • Publication Date: 2014
  • Doi Number: 10.1109/lawp.2014.2327092
  • Title of Journal : IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
  • Page Numbers: pp.1054-1056
  • Keywords: Diagonalization, Green's function, multilevel fast multipole algorithm, low-frequency breakdown, FAST MULTIPOLE ALGORITHM, MLFMA

Abstract

We present an approximate diagonalization of the Green's function that is stable at arbitrarily short distances with respect to wavelength. The diagonalization is based on scaled spherical functions and plane waves, where a scaling factor is used to stabilize special functions with small arguments. Optimization of the scaling factor leads to accurate diagonalizations, which can be used to implement the multilevel fast multipole algorithm for low-frequency problems.